Circulation Journal
Online ISSN : 1347-4820
Print ISSN : 1346-9843
ISSN-L : 1346-9843
Case Report
Complete Atrioventricular Block Secondary to Lithium Therapy
Teruo ShirakiKunihisa KohnoDaiji SaitoHiroki TakayamaAkira Fujimoto
Author information
JOURNALS FREE ACCESS

2008 Volume 72 Issue 5 Pages 847-849

Details
Abstract

Sinus node dysfunction has been reported most frequently among the adverse cardiovascular effects of lithium. In the present case, complete atrioventricular (AV) block with syncopal attacks developed secondary to lithium therapy, necessitating permanent pacemaker implantation. Serum lithium levels remained under or within the therapeutic range during the syncopal attacks. Lithium should be used with extreme caution, especially in patients with mild disturbance of AV conduction. (Circ J 2008; 72: 847 - 849)

Information related to the author
© 2008 THE JAPANESE CIRCULATION SOCIETY
Previous article Next article
feedback
Top